# SDR USAA990298

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Bs 344
- Part time: 45,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 4 INCH AREA OF CORROSION AT BS 344 LBL 6 AND LBL 10 FLOOR 'T' CAP, CORROSION TASK NR C53-107-01.  INSTALLED NEW 'T' CAP REPAIR ANGLES AND CAPS PER TR 53-10-13.  (M)
